# SDR AALA20070804

- Difficulty date: May 4, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 12691
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - SEAT MOUNTED EMERGENCY LIGHTS AT AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK AB5 3 FOR SEAT MOUNTED EMERGENCY LIGHTS AT AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
